Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Swelling in labia minora area and around, rash causing pain while walking, wiping. Remedy?

Hi, I m a young female of sixteen years old. I was having problems with my pads for PMS . It s been three days since I ve gotten this supposed rash . It s very painful when I walk, wipe, and sit. I m not sure if it s just a pad rash. It s a bit swollen in my labia minora area and around my.. Rear. I m very nervous about this supposed rash. What should I do?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
It appears to be the allergic reaction to the pads, or may be a fungal infection.
I advise you to consult a dermatologist for diagnosis and treatment.
I usually prescribe to my patient with such symptoms cifixime, grisofulvin, and topical mixed steroid cream for local application.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to hasten the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor